# SDR QXEA2014042900372

- Difficulty date: April 29, 2014
- Submitted: May 5, 2014
- Operation: Air carrier
- Aircraft: N411QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4055
- Aircraft time: 30,336 hours, 31,696 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Haze
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SMOKE ODOR AND VISIBLE HAZE IN CABIN REPORTED BY PAX DURING INITIAL CLIMB OUT.  RETURNED TO FIELD.  HAZE DISSAPATED DURING DESCENT.    COMPLIED WITH AIR CONTAMINATION CHECKLIST.  INSPECTED FWD AND AFT CARGO BAYS FOR OBVIOUS DEFECTS.  INSPECTED AFT GALLEY AREA AND AROUND HOT JUGS.  NO DEFECTS FOUND.  GROUND RAN ENGINES WITH BLEEDS ON, COULD NOT DUPLICATE. COMPLIED WITH SL-21-012A, AMM TASK 21-00-00-160-801 AND FIM TASK 71-00-00-810-817.  NO VISABLE HAZE OR SMOKE DETECTED.  NO FURTHER ACTION REQUIRED.  ACFT OK FOR CONTINUED SERVICE.
